The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 16, Issue 1, 2000
Metadata
 

On the regularity of the bilinear term for solutions to the incompressible Navier-Stokes equations
Marco Cannone and Fabrice Planchon
pp. 1–16
Abstract | Full-Text PDF (234 KB) | Metadata

Superharmonicity of nonlinear ground states
Peter Lindqvist, Juan J. Manfredi and Eero Saksmann
pp. 17–28
Abstract | Full-Text PDF (212 KB) | Metadata

Global orthogonality implies local almost-orthogonality
J. Michael Wilson
pp. 29–48
Abstract | Full-Text PDF (256 KB) | Metadata

A geometric classification of Lie groups
Pierre Charollois
pp. 49–136
Abstract | Full-Text PDF (562 KB) | Metadata

Removable sets for Lipschitz harmonic functions in the plane
Guy David and Pertti Mattila
pp. 137–215
Abstract | Full-Text PDF (509 KB) | Metadata

Corrigenda: Singular integral operators with non-smooth kernels on irregular domains
Xuan Thinh Duong and Alan G.R. McIntosh
pp. 217
Abstract | Full-Text PDF (49 KB) | Metadata